Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 48, NWS Lincoln, IL

May 25, 2009Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at May 25, 2009, 9:33 PM CDT for Lawrence County, Illinois. It took effect at May 26, 2009, 2:57 AM CDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
May 25, 2009, 9:33 PM CDT (02:33 UTC)
In effect from
May 26, 2009, 2:57 AM CDT
Expired
May 28, 2009, 9:00 AM CDT
In force
54 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 31.21 ft at May 27, 2009, 3:00 AM CDT.

actionminormoderate303505/2605/2705/2805/29
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 260233
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
933 PM CDT MON MAY 25 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC101-261633-
/O.NEW.KILX.FL.W.0048.090526T0757Z-090529T0700Z/
/LAWI2.1.ER.090526T0757Z.090527T1200Z.090529T0100Z.NO/
933 PM CDT MON MAY 25 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  915 PM MONDAY THE STAGE WAS 29.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 31.0 FEET BY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.5 MON 9 PM    30.4   31.0   30.5



$$
5 follow-up statements
000 
WGUS83 KILX 261438
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
938 AM CDT TUE MAY 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-270438-
/O.EXT.KILX.FL.W.0048.000000T0000Z-090530T0100Z/
/LAWI2.1.ER.090526T0856Z.090527T1800Z.090529T1900Z.NO/
938 AM CDT TUE MAY 26 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  850 AM TUESDAY THE STAGE WAS 30.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.2 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.3 TUE 9 AM    31.0   31.2   30.4



$$

GOETSCH
000 
WGUS83 KILX 270215
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
915 PM CDT TUE MAY 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-271615-
/O.CON.KILX.FL.W.0048.000000T0000Z-090530T0100Z/
/LAWI2.1.ER.090526T0856Z.090527T1800Z.090529T1900Z.NO/
915 PM CDT TUE MAY 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 755 PM TUESDAY THE STAGE WAS 30.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.2 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.9 TUE 8 PM    31.0   31.2   30.4

$$
000 
WGUS83 KILX 271416
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
916 AM CDT WED MAY 27 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-280416-
/O.EXT.KILX.FL.W.0048.000000T0000Z-090528T1800Z/
/LAWI2.1.ER.090526T0856Z.090527T1015Z.090528T1200Z.NO/
916 AM CDT WED MAY 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  810 AM WEDNESDAY THE STAGE WAS 31.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.0 WED 8 AM    30.0   27.6   25.7



$$
000 
WGUS83 KILX 280221
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
921 PM CDT WED MAY 27 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-281621-
/O.CON.KILX.FL.W.0048.000000T0000Z-090528T1800Z/
/LAWI2.1.ER.090526T0856Z.090527T1015Z.090528T1200Z.NO/
921 PM CDT WED MAY 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 750 PM WEDNESDAY THE STAGE WAS 30.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.6 WED 8 PM    30.0   27.6   25.7

$$
000 
WGUS83 KILX 281400
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
900 AM CDT THU MAY 28 2009
 
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC101-281430-
/O.CAN.KILX.FL.W.0048.000000T0000Z-090528T1800Z/
/LAWI2.1.ER.090526T0856Z.090527T1015Z.090528T1221Z.NO/
900 AM CDT THU MAY 28 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT  805 AM THURSDAY THE STAGE WAS 30.0 FEET. 
* FLOOD STAGE IS 30 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 27.6 FEET BY TOMORROW
  MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.0 THU 8 AM    27.6   25.7   24.4

$$
GEELHART

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 25, 8:53 PM CDT, 40 minutes earlier.

Area forecast discussion, May 25, 8:53 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT MON MAY 25 2009

.DISCUSSION...
ISSUED 853 PM CDT MON MAY 25 2009

PRECIPITATION COVERAGE HAS DIMINISHED ACROSS AND UPSTREAM FROM THE
FORECAST AREA EARLY THIS EVENING. THIS DIMINISHING TREND HAS
LARGELY BEEN DRIVEN BY THE LOSS OF DIURNAL HEATING. VERTICALLY
STACKED LOW IS CURRENTLY CENTERED OVER SOUTHWEST MISSOURI...WITH A
WARM FRONT EXTENDING EAST INTO THE OHIO VALLEY. THE BULK OF THE
LINGERING PRECIPITATION IS IN THE VICINITY OF THIS BOUNDARY AND
THIS TREND SHOULD CONTINUE FOR THE MOST PART. THERE ALSO SHOULD BE
SOME ENHANCED PRECIPITATION DEVELOPMENT OVER EASTERN MISSOURI
WHERE A MODEST LOW LEVEL JET IS EXPECTED OVERNIGHT. THE UPSHOT OF
THIS IS THAT THE MEASURABLE PRECIPITATION THREAT HAS DIMINISHED
FOR THE NIGHT ACROSS MOST OF THE FORECAST AREA OUTSIDE OF
SOUTHEAST ILLINOIS.

PLAN ON UPDATING FORECAST FOR THE LATEST TRENDS. MOST OF THE
ADJUSTMENTS WILL BE MINOR...BUT PLAN ON LOWERING POPS INTO THE
CHANCE/SCATTERED CATEGORY IN THE NORTH.

BAK
&&

.AVIATION...
ISSUED 711 PM CDT MON MAY 25 2009

SHOWER/STORM BANDS TO THE NORTH/EAST OF SLOW MOVING AREA OF LOW
PRESSURE CENTERED OVER SOUTHWEST MISSOURI HAVE STARTED TO DIMINISH
WITH THE LOSS OF DIURNAL HEATING. SOME ADDITIONAL PRECIPITATION
DEVELOPMENT REMAINS POSSIBLE TONIGHT...THOUGH THE BULK OF IT WILL
REMAIN CLOSER TO THE SURFACE LOW THROUGH THE NIGHT. EXPECT THE
PRECIPITATION COVERAGE TO INCREASE AGAIN TUESDAY WITH DIURNAL
HEATING...BUT CONFIDENCE IN THE TIMING/LOCATION OF THIS
PRECIPITATION IS TOO LOW TO GO ABOVE A VICINITY MENTION IN THE
TAFS AT THIS TIME. ASIDE FROM THE PRECIPITATION...EXPECT CIGS TO
FALL THROUGH THE MVFR CATEGORY THIS EVENING...WITH SEVERAL HOURS
OF IFR CONDITIONS POSSIBLE LATER TONIGHT. CIGS SHOULD RISE BACK
INTO THE MVFR CATEGORY AS TEMPERATURES WARM ON TUESDAY. EASTERLY
WINDS WILL BEGIN TO TREND SOUTHEAST WITH TIME AS THE SURFACE LOW
TRACKS TO OUR WEST ON TUESDAY.

BAK
&&

.PREV DISCUSSION...
ISSUED 145 PM CDT MON MAY 25 2009

WEAK FRONTAL BOUNDARY DRAPED ACRS THE I-70 CORRIDOR SEEMS TO BE
THE FOCUS...AT LEAST SHORT TERM...FOR CONVECTION TO DEVELOP AND
SPREAD NWD. INTENSE RAINFALL RATES ASSOCIATED WITH SOME OF THE
MORE INTENSE CELLS WITH A REPORT FROM ROBINSON IN CRAWFORD CO.
OF OVER 3 INCHES OF RAIN SO FAR (SINCE EARLIER THIS MRNG). HAVE
SEEN SOME BROAD SCALE ROTATION WITH SOME OF THE CELLS NEAR THE
BNDRY BUT INSTABILITY IS MEAGER AT BEST AT THIS TIME. HOWEVER...
0-1KM SRH VALUES ACRS THE SE...NEAR THE BNDRY...WERE RANGING
FROM 75-150 M2/S2. MODELS INDICATE JUST ENOUGH LOW LEVEL DIR
SHEAR WHICH WILL PRODUCE AN ENHANCED THREAT FOR ISOLATED STORMS
TO EXHIBIT LOW LEVEL ROTATION FOR A BRIEF TIME INTO EARLY THIS
EVENING.

SHORT TERM...TONIGHT THROUGH THURSDAY

LITTLE OVERALL CHANGE FROM PREVIOUS THINKING...THE MAIN FORECAST
CHALLENGE WILL BE MOVEMENT OF WEAKENING UPPER LEVEL DISTURBANCE
OVER EXTREME SW MO OVR THE NEXT SEVERAL DAYS AND AREAL EXTENT OF
HEAVY RAIN THREAT ACRS CNTRL IL.

WATER VAPOR LOOP AND PROFILER DATA INDICATING UPPER LEVEL STORM
TRACKING VERY SLOWLY NWD AND MOST FORECAST MODELS HAVE A DECENT
HANDLE ON THIS FEATURE. THE SYSTEM SHOULD BECOME ABSORBED IN THE
LARGER SCALE FLOW FURTHER NORTH BY MID-WEEK. TROPICAL AIR MASS IN
PLACE ACRS THE SRN HALF OF THE FCST AREA AND THAT WILL BE THE CASE
THRU AT LEAST WED OVER THE ENTIRE FORECAST AREA. PWAT VALUES IN
EXCESS OF 1.75 INCHES COMMON ACRS SRN AND CNTRL IL WITH RAINFALL
RATES WITH SOME OF THE MORE ORGANIZED CONVECTION ON THE ORDER OF 2
TO 3 INCHES PER HOUR...BUT COVERAGE OF THESE IS QUITE SMALL.
SHOWERS AND ISOLATED THUNDERSTORMS WILL BE THE STORY THRU EARLY
THURSDAY AS THE SYSTEM TRACKS ACRS THE LOWER LAKES REGION. TRYING
TO PINPOINT JUST WHERE THE HEAVY RAINFALL WILL OCCUR WL BE DIFFICULT
AT BEST BUT MODELS SEEM TO INDICATE A TREND MORE TWDS THE NORTH
AND WEST OVR THE NEXT 24 TO 36 HOURS. WL HAVE THE USUAL DIURNAL
MAX FOR CONVECTION DURING THE MID AFTN THRU EARLY EVENING HOURS
EACH DAY. MODELS SUGGEST THE WEAKENING UPPER LEVEL DISTURBANCE AND
ASSOCIATED SFC WAVE WL PUSH INTO WRN IL BY TUE AFTN WITH MOST OF
THE AREA...EXCPT THE FAR NORTH...SEEING LOW LEVEL WINDS VEER INTO
THE SSE.

BOTH THE GFS AND NAM-WRF ARE A BIT MORE PROGRESSIVE WITH THE
SYSTEM ON WEDNESDAY INTO THURSDAY...COMPARED TO WHAT WE SAW WITH
THE 12Z RUNS YSTDY. HOWEVER...THE 00Z ECMWF HAS BECOME MORE
PROGRESSIVE AS WELL. THE SRN END OF THE 500 MB TROF LAGS BEHIND
SOME AND MODELS SUGGEST SOME ADDL SHORTWAVE ENERGY MAY TRACK
ALONG THE BNDRY TO OUR SOUTH ON THU BRINGING ADDL RAINFALL TO
PARTS OF THE AREA...ESP ACRS THE SE ON THURSDAY.

LONG TERM...FRIDAY THROUGH MONDAY

THE RAIN THREAT SHOULD SHIFT OFF TO OUR EAST AND SOUTH THURSDAY
NIGHT WITH MEDIUM RANGE MODELS CONTINUING TO SUGGEST A TRANSITION
TO MORE OF A RIDGE WEST...TROF EAST PATTERN FOR LATE IN THE WEEK
AND NEXT WEEKEND...ALTHOUGH THE 00Z ECMWF IS NOT QUITE AS AMPLIFIED
WITH THE ERN U.S. TROF OVER THE WEEKEND. NEXT FRONTAL SYSTEM TO
AFFECT OUR AREA WILL BE LATE SUNDAY OR MONDAY WITH LOW CHANCE POPS
ADDED TO THE GRIDS SUNDAY NIGHT AND MONDAY. WITH THE EURO MODEL
NOT DISPLAYING AS MUCH AMPLITUDE WITH THE TROF TO OUR EAST...IT
APPEARS THE BETTER FORCING/LIFT WL REMAIN TO OUR NORTH AND LOW
LEVEL MOISTURE WL NOT BE THAT PLENTIFUL AHEAD OF THE FRONT. ONCE
THE FRONT SHIFTS TO OUR SOUTHEAST EARLY NEXT WEEK...HIGH PRESSURE
IS THEN FORECAST TO MOVE EAST ACRS THE LOWER LAKES. WITH A LESS
AMPLIFIED SOLUTION...THE FRONT MAY NOT MAKE IT AS FAR SOUTH AS
CURRENTLY SUGGESTED BY THE MEDIUM RANGE MODELS WHICH MAY BRING
A CONTINUED THREAT FOR PRECIP ACRS OUR SE COUNTIES EARLY NEXT
WEEK. FOR NOW...WL CONTINUE WITH SLIGHT CHANCES INTO MONDAY
TO TAKE INTO ACCOUNT THE PSBLTY OF A SLOWER FROPA ACRS THE FCST
AREA EARLY NEXT WEEK.

SMITH

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 25, 3:37 PM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
337 PM CDT MON MAY 25 2009

ILZ029>031-036-037-040-041-047-049-050-261100-
CASS-FULTON-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL-
WOODFORD-
337 PM CDT MON MAY 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

EXPECT OCCASIONAL SHOWERS AND ISOLATED THUNDERSTORMS THROUGH
TONIGHT. NO SEVERE WEATHER IS ANTICIPATED...HOWEVER SOME OF THE
STRONGER STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY
WINDS.

ALTHOUGH ILLINOIS RIVER STAGES WILL CONTINUE A SLOW FALL...THE
RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH THE WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY...THEN BECOME LESS
NUMEROUS WEDNESDAY. ADDITIONAL RAINFALL OF AN INCH OR SO WILL BE
POSSIBLE. NO ORGANIZED SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027-028-038-042>046-048-051>057-061>063-066>068-071>073-261100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MCLEAN-
MENARD-MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-STARK-VERMILION-
337 PM CDT MON MAY 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

EXPECT OCCASIONAL SHOWERS AND ISOLATED THUNDERSTORMS THROUGH
TONIGHT. NO SEVERE WEATHER IS ANTICIPATED...HOWEVER SOME OF THE
STRONGER STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY...THEN BECOME LESS
NUMEROUS WEDNESDAY. ADDITIONAL RAINFALL OF AN INCH OR SO WILL BE
POSSIBLE. NO ORGANIZED SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 9:30 PM CDTRiver Flood WarningILXClay, Richland5 days
May 26, 3:42 PM CDTAreal Flood AdvisoryILXFulton, Peoria6 hr

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.